# SDR SWAA2015061140568

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 61,790 hours, 49,360 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Part number: 7157M66P03
- Part serial: ECDB1474
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK AND  DECLARED AN EMERGEMCY DUE TO NR 2 ENGINE N1 INDICATIONS ERRATIC.  R & R NR 2 ENGINE PMC & T12 SENSOR IAW MM.
